Bulletin of the Korean Mathematical Society
( Vol.52 NO.5 / 2015 )
Title
Barrelledness of some spaces of vector measures and bounded linear operators(ENG)
Author
Juan Carlos Ferrando
MSC
46A08, 46G10, 46B28
Publication
Page
1579-1586 Page
Abstract
Own Status
Keyword
barrelled space, vector measure, bounded linear operator, projective and injective tensor product, Radon-Nikod'{y}m property
Note
Summary
In this paper we investigate the barrellednes of some spaces of $X$-valued measures, $X$ being a barrelled normed space, and provide examples of non barrelled spaces of bounded linear operators from a Banach space $X$ into a barrelled normed space $Y$, equipped with the uniform convergence topology.
Attach
[PDF]